QUASI-PERIODIC SOLUTIONS TO THE RICCATI DIFFERENTIAL EQUATION

Marija Kujumdžieva-Nikoloska, Jordanka Mitevska

Abstract


A b s t r a c t: In this paper we give some conditions for existence of quasi-periodic solutions to the Riccati differential equation and find this solution in a case of a constant quasi-period.


Keywords


differential equation (DE); quasiperiod (QP); quasi-periodic solution (QPS); quasi-periodic coefficient (QPC); equation (eq.)

Full Text:

PDF

References


J. Mitevska, M. Kujumxieva Nikoloska, Kvaziperiodicnost na reshenijata na linearna diferencijalna ravenka od I red, Matematicki bilten, Kniga 28 (2004).

J. Mitevska, M. Kujumdzieva Nikoloska, D. Dimitrovski, Quaziperiodicity of the solutions for linear nonhomogeneous differential equations of second order, Math. Macedonica, Vol. 2, 83–88 (2004).

M. Kujumdzieva Nikoloska, J. Mitevska, Conditions of existence quasiperiodic solutions to Riccati differential equation, South-West University Journal, http:// press.swu.bg/epub/.

Э. Kamke, Spravocnik po oblknovennim differencialnim uravnenijm, Moskva, 1971.




DOI: http://dx.doi.org/10.20903/csnmbs.masa.2006.27.1-2.6

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.



Contact details

Bul. Krste Misirkov br.2
1000 Skopje, Republic of Macedonia
Tel. ++389 2 3235-400
cell:++389 71 385-106
mail: manu@manu.edu.mk
About the journal

CSNMBS is a part of the MASA Contribution series. Published by the Section Natural, Mathematical and Biotechnical Sciences.
About this site

Maintained by the Researh center for Materials and Enviroment - MANU/MASA.
Site (including the theme) set, adapted by MASA - CSIT.